I've just taken one digestive (plant) enzyme pill and the pill gave me gas big time. This has happened in the past with a similar type of enzyme pill. I just thought reducing the amount would help.Here are the ingredients:Bromelain (from pineapple) 120 GDUPapain (from papaya fruit)Protease - Acid stable (from Aspergillus oryzae) 10 SAPUAmylase (from Aspergillus oryzae) 400 DULipase (from Aspergillus niger) 60 FCCLUProtease (from Aspergillus oryzae) 400 HUTLactase (from Aspergillus oryzae) 20 ALUCellulase (from Trichoderma longbrachiatum)Hemicellulase (fromAspergillus niger) 10 HCURice bran, rice flour, microcrystalline cellulose, magnesium stearate (vegetable source), silicon dioxideI'm not sure if it has to do with what the capsule is made of or the fact that not al the enzymes were used up (I ate only rice and fish, no dairy for lactase to act on, etc.).Also, the gas acts up after I start drinking lots of water to quell the gas. Water "activates" enzymes.Any thoughts?